MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 SYSTEM
Model Number DIMENSION VISTA 500 SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed carbon dioxide (co2) result was obtained on a patient sample on a dimension vista 500 system.The erroneous result was not reported to the physician(s).The sample was repeated on an alternate dimension vista 500 system.The repeat result recovered higher and was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed co2 result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed carbon dioxide (co2) result was obtained on a patient sample on a dimension vista 500 system.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse verified and cleaned all drain and probe, replaced mixer and photometer lamp.The cse then performed alignment checks.Quality control (qc) recovered within the acceptable ranges.Siemens evaluated the event and determined that the malfunctioned mixer and photometer lamp contributed to the falsely depressed co2 result.The system is performing according to specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA 500 SYSTEM
Common Device Name
DIMENSION VISTA 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23530196
Report Number2517506-2025-00167
Device Sequence Number13312496
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500 SYSTEM
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown